1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

We consider the asymptotic probability that integers chosen according to a binomial distribution will have certain properties: (i) that such an integer is not divisible by the $k$th power of a prime, (ii) that any $k$ of $s$ chosen integers are relatively prime and (iii) that a chosen integer is prime. We also prove an analog of the Dirichlet divisor problem for the binomial distribution. We show how these results yield corresponding facts concerning the number of points on a smooth complete intersection over a finite field.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Schmidt, Eric - 

Id.: 70963371

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveBinomial distribution - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2017 Rocky Mountain Mathematics Consortium

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0035-7596

Fecha de contribución: 04-feb-2018

Contacto:

Localización:
* Rocky Mountain J. Math. 47, no. 8 (2017), 2777-2796
* doi:10.1216/RMJ-2017-47-8-2777

Otros recursos de la mismacolección

  1. On rational triangles via algebraic curves A rational triangle is a triangle with rational side lengths. We consider three different families o...
  2. Spectral inclusion for unbounded diagonally dominant $n\times n$ operator matrices In this paper, we establish an analytic enclosure for the spectrum of unbounded linear operators~$\m...
  3. An identity for cocycles on coset spaces of locally compact groups We prove here an identity for cocycles associated with homogeneous spaces in the context of locally ...
  4. $\alpha $-positive/$\alpha $-negative definite functions on groups In this paper, we introduce the notions of an $\alpha $-positive/$\alpha $-negative definite functio...
  5. Recurrence relation for computing a bipartition function Recently, Merca found the recurrence relation for computing the partition function $p(n)$ which requ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.